The Annals of Mathematical Statistics

Random Walk in the Presence of Absorbing Barriers

M. Kac

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 62-67.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731171

Digital Object Identifier
doi:10.1214/aoms/1177731171

Mathematical Reviews number (MathSciNet)
MR11917

Zentralblatt MATH identifier
0060.29101

JSTOR
links.jstor.org

Citation

Kac, M. Random Walk in the Presence of Absorbing Barriers. Ann. Math. Statist. 16 (1945), no. 1, 62--67. doi:10.1214/aoms/1177731171. https://projecteuclid.org/euclid.aoms/1177731171


Export citation